# SDR DJFA2006335

- Difficulty date: October 23, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N711HQ
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 4,550 hours, 3,106 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 671772925
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TRIP ID NR 1092724  WHILE ON DESCENT, THE HYDRAULIC FLUID QUANTITY DROPPED DOWN TO 15 PERCENT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS DIVERTED, WHERE A SAFE LANDING WAS MADE.  DURING A POST FLIGHT INSPECTION HYDRAULIC FLUID WAS FOUND TO BE COVERING THE BELLY OF THE AIRCRAFT.   FOUND (A) SYSTEM PRESSURE LINE FOR AILERON SHIFT CHAFED. REMOVED OLD LINE AND INSTALLED A NEW LINE. OPERATED, BLED AND LEAK CHECK OF HYDRAULIC LINE CHECKS GOOD.
